It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


Hi everyone,
First off - I think meds are just like RSD - they affect everyone differently - so that's how I want to preface this. I started out on Lyrica and even when I titrated up to the maximum dose for my weight it never helped my pain and I had terrible side effects. I am now on Topomax. It does help my pain and I have to be very careful to make myself remember to eat enough. I realize that sounds odd but it is true - it works as a strong appetite suppressant and between the Topomax and having RSD in my foot so I am no longer active I don't have much of an appetite so I have to work to make sure to maintain a healthy diet. If you have put on weight with Lyrica I would think it would come off rather quickly if you were to switch to Topomax - it did for me - or at least the 20 pounds I had gained - but I was not on Lyrica very long so I can't say how long it might take for more weight. I did not notice any depression or any other problems with it other than if I tried to titrate up too quickly my visual acuity was off - my vision would be affected in the car if I was a passenger and the driver got closer to other cars than I was comfortable with -it was somewhat like being in a carnival fun mirror sort of scenario - and if I backed back down to the last dose for a few more days it would go away - so for me, it was just a matter of titrating very slowly. I hope that this information is helpful to everyone - I'm sorry for the delay in getting into the discussion - we went on a vacation and we both agreed not to use the computer for the trip - it was good for us both. Now it is good to be catching back up! Take care and let me know if I can clarify any more. Lissa
Hello Mady,
Well....I'm wanting to go off of Topomax. Wow, my memory loss was bad enough on the Lyrica, but even worse on Topomax. My doc has me on both because I complained about being too big. And, I only got as far as 2 nights of taking 3 and he wanted me to finally titrate up to 5 daily. I couldn't imagine that so at my next appointment I will ask to go off of it. My doctor wanted me to remain on Lyrica, and it seems to usually do the job but by night time, my feet and legs are pretty sore.
Take care,
Deb





All times are GMT -7. The time now is 04:16 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!